# SDR WVER0720201500004

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Part time: 25,804 hours, 21,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER FRAME AT BS 310 IS CORRODED BETWEEN STRINGERS 26 AND 27R.
